# SDR SWAA2022091546986

- Difficulty date: August 27, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: 146A750125
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CARGO TRACK-TIE BS794 PLUS 11INCH RBL13 WL159 AT AFT CARGO COMPARTMENT 2022-452190 / [01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: A21033526; DUE DATE : 18-OCT-22;[02] REPAIRED CARGO TRACK-TIE LOCATED ON RBL 13 WL 159 BTW BS 747 TO BS 887 IAW B737-700 SRM 53-00-53-2R-3 REAPIR 3 PARAGRAPH 4 ALTERNATIVE 1; ALTERNATIVE 3 AND DRAWING 145A7500 REV: B. MATERIAL USED: CHANNEL EXTRUDED P/N: BAC1509-10068 P/O: 2022 152241; EXTRUSION P/N: BAC1520-1397 T76511 P/O: 2022 136434. SEE INDIVIDUAL SIGNOFFS BELOW;[03] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
